# SDR 07FDEA04591

- Difficulty date: October 15, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 44,523 hours, 19,401 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Part number: A55177965000
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LT THS HINGE FITTING NR 2.  REPAIR PERFORMED BY CORROSION BLEND OUT, NDT FOR CRACK FREE AND REPROTECTING THE AREA IAW EA 6-5516-106523 AND RAS/CASA/5537/2007 ISS A.
